# SDR AALA202103309013

- Difficulty date: March 29, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N355PU
- Make and model: Boeing 737-8H4
- Aircraft serial: 31277
- Aircraft time: 9,399 hours, 3,990 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Displaced
- Location: Rt Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OBJECT STICKING OUT OF SLIDE PACKAGE, RH AFT SERVICE DOOR. REINSTALLED RH AFT SLIDE CLAMSHELL COVER BONDING STRAP IAW AMM 25-61-00.
